# SDR DALA2017050903697

- Difficulty date: May 9, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON HOOK DOUBLER AT L1 DOOR EXTERNAL SKIN. DOUBLER WAS REPLACED PER DC-9/MD-80 ER/A 486216-14MA REV. A.  (LP0012218)
